# SDR ASAA2023121347248

- Difficulty date: December 13, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367192300000
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 539: CABIN FLOOR PANEL 252BF 2OFF DENTS GROUNDED - YES. EVALUATED 252BF CABIN FLOOR PANEL AS BEYOND REPAIRABLE LIMITS & REQÏ¿½S REPLACEMENT IAW A320-200 SRM 53-02-00-283-001 TABLE 2 REV.146.  FH-35266:10,  FC-11749,  WV-015.  RECEIVED NEW FLOOR BOARD PANEL 252BF, P/N:E5367192300000 TO BE INSTALLED ON NON-ROUTINE OPS 32103 (HAECO) LOST CARD NO. #G1871103
